| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

ISSN 1312-7594 (print)       ISSN 1314-7536 (online)


Rafael Jakimczuk
      On the h-th free part of the factorial
      International Mathematical Forum, Vol. 12, 2017, no. 13, 629-634
      https://doi.org/10.12988/imf.2017.7542

Copyright © 2017 Rafael Jakimczuk. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Author guidelines